MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® ACD SOLUTION B BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. BD VACUTAINER® ACD SOLUTION B BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 364816
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported with the use of the bd vacutainer® acd solution b blood collection tubes there was an issue with breakage while spinning tubes.There was no report of injury or further medical intervention.
 
Event or Problem Description
It was reported with the use of the bd vacutainer acd solution b blood collection tubes there was an issue with breakage while spinning tubes.There was no report of injury or further medical intervention.
 
Additional Manufacturer Narrative
Due to an it issue beginning on (b)(6) 2018, previously filed emdrs did not contain required fields.This supplemental emdr is filed to provide the following omitted fields: event attributed to: other.Device single use?: no.Device returned to manufacture: no.Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.Additionally, bd was unable to determine the specific lot number associated with this complaint.Therefore, a review of the device history record could not be conducted.As no samples or photos were received for evaluation, the customer's indicated failure mode was not observed by bd.As there was no sample or photo available for evaluation, a root cause could not be determined.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD VACUTAINER® ACD SOLUTION B BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7777355
Report Number1917413-2018-03266
Device Sequence Number1567226
Product Code JKA
UDI-Device Identifier50382903648165
UDI-Public50382903648165
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number364816
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 07/26/2018
Supplement Date Received by Manufacturer07/26/2018
Initial Report FDA Received Date08/13/2018
Supplement Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;